Alert archive / Missouri / Severe Thunderstorm Warnings in 2003

Severe Thunderstorm Warning 166, NWS Kansas City, MO

May 9, 2003Jackson County, Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at May 9, 2003, 10:01 PM CDT for Jackson County, Missouri. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 9, 2003, 10:01 PM CDT (03:01 UTC)
Expired
May 9, 2003, 11:00 PM CDT
In force
59 min
Issued by
NWS Kansas City, MO
Area
Counties, with a storm outline in the text

County Jackson County, MO

The radar

The Pleasant Hill radar (KEAX), 29 km from the middle of the area, began a volume at 03:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 9, 4:45 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 3.0 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2003-05-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 173 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2003-05-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 154 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
173 J/kg
Mixed-layer CIN
-412 J/kg
Mixed-layer LCL
1579 m above ground
0-6 km bulk shear
68 kt
0-1 km storm-relative helicity
154 m²/s²
0-3 km storm-relative helicity
422 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

413 
WUUS53 KEAX 100301
SVREAX
MOC095-100400-

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1000 PM CDT FRI MAY 9 2003

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  JACKSON COUNTY IN WEST CENTRAL MISSOURI

* UNTIL 1100 PM CDT

* AT 1000 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.  THIS
  STORM WAS LOCATED NEAR LEAWOOD...OR 11 MILES EAST OF OLATHE...AND
  MOVING NORTHEAST AT 45 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
   RAYTOWN...LEES SUMMIT BY 1015 PM CDT.
   KANSAS CITY...LAKE LOTAWANA...LONE JACK BY 1020 PM CDT.
   INDEPENDENCE...BLUE SPRINGS BY 1025 PM CDT.
   GRAIN VALLEY BY 1030 PM CDT.
   BUCKNER BY 1035 PM CDT.
   SIBLEY BY 1040 PM CDT.

THE TOWNS OF UNITY VILLAGE...LAKE TAPAWINGO AND SUGAR CREEK ARE ALSO
IN THE PATH OF THIS STORM.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 3919 9419 3914 9453 3909 9461 3885 9461
          3885 9415

$$


SF

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 9, 3:51 PM CDT, 6 hours 10 minutes earlier.

Area forecast discussion, May 9, 3:51 PM CDT, 6 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
351 PM CDT FRI MAY 9 2003

ANOTHER ACTIVE NIGHT LOOKS TO BE IN STORE FOR EAST KANSAS AND
NORTHERN MISSOURI. SATELLITES AND SURFACE OBSERVATIONS INDICATE THAT
THE SURFACE BOUNDARY LEFT OVER FROM LASTNIGHT HAS CONTINUED TO
WALLOW AROUND CENTRAL MISSOURI TODAY. LATEST OBS WOULD PLACE THE
BOUNDARY ACROSS WICHITA THROUGH KANSAS CITY TO SOMEWHERE JUST SOUTH
OF KIRKSVILLE. LOW LEVEL WINDS INDICATE A LACK OF SIGNIFICANT
CONVERGENCE CURRENTLY ALONG THE FRONT...AND WITH A WEAK RIDGE
BUILDING ACROSS THE REGION TODAY...THERE IS LITTLE UPPER LEVEL
SUPPORT FOR CONVECTION. ON THE OTHER HAND DEWPOINTS SOUTH OF THE
BOUNDARY ARE IN THE 70+ RANGE. SGF HAD AN 18Z SOUNDING...CAPES WHERE
ABOVE 4000 J/KG WITH STEEP MID-LEVEL LAPSE RATES OF 7+ C/KM. THE
SOUNDING IS SHOWING A WEAK CAP ACROSS SOUTHERN MISSOURI...BUT MODELS
PROG A VORT MAX TO WORK ITS WAY FROM TX THROUGH WEST OK AND INTO
SOUTH/CENTRAL MO TONIGHT. I ANTICIPATE THAT THIS SHOULD WEAKEN
ANY REMAINING CAP ALONG AND SOUTH OF THE BOUNDARY AND POP OFF SOME
STORMS. THE THUNDERSTORMS STARTING TO GO THIS AFTERNOON IN OK BACK
THIS IDEA UP. AS THE THE VORT MAX MOVES INTO MO OVERNIGHT THE NOSE
OF THE LLJ SHOULD BACK ACROSS THE BOUNDARY. THIS WILL SET UP THE
SOUTHERN HALF OF OUR COUNTY WARNING AREA  FOR STRONG CONVECTION
OVERNIGHT. THE HODOGRAPHS INDICATE THAT LINES/MULTI-CELL
THUNDERSTORMS WOULD BE THE MAIN THREAT SOUTH OF A LINE FROM KANSAS
CITY THROUGH MOBERLY. THEREFORE HAIL AND STRONG WINDS LOOK TO BE THE
MAIN THREAT WITH OUR OVERNIGHT SEVERE WEATHER. ADDITIONALLY...WITH A
HIGH AMOUNT OF MOISTURE POOLING ALONG THE BOUNDARY HEAVY RAIN COULD
BE A PROBLEM OVER NIGHT. FLOOD GUIDANCE VALUES FOR CENTRAL
MISSOURI ARE A BIT LOW GIVEN ALL THE RECENT RAINS THAT HAVE MOVED
THROUGH THE AREA. THEREFORE WE HAVE GONE WITH A FLOOD WATCH SOUTH OF
A LINE FROM MOBERLY TO ODESSA TO CLINTON.

FOR TOMORROW MORE ACTIVE WEATHER IS ON TAP. A WEST COAST TROUGH WILL
SWING THROUGH THE MIDWEST SATURDAY SPINNING UP A NICE SURFACE LOW IN
THE PANHANDLE OF TX/OK. THIS IS FORECASTS TO LIFT THROUGH MISSOURI
DURNING THE AFTERNOON AND EVENING HOURS. THE BEST DYNAMICS INDICATE
THAT STRONG THUNDERSTORMS COULD LIGHT UP ACROSS NORTHERN MISSOURI
EAST OF A LINE FROM BETHANY TO BUTLER. WITH THE UPPER LEVEL JET
MOVING ACROSS MISSOURI...AND A BOUNDARY FLOATING AROUND IN OUR
CENTRAL SECTION...THE MODEL SOUNDINGS SHOW THAT THERE SHOULD BE
ENOUGH HILICITY MAKE SUPERCELL THUNDERSTORMS A POSSABLITLY. WITH
THIS COMES THE THREAT OF HAIL...STRONG WINDS AND ISOLATED TORNADOS
TOMORROW AFTERNOON AND EVENING.

CUTTER

300 AM...
SATELLITE IMAGERY AND OBJECTIVE ANALYSIS SHOW LONGWAVE TROUGH ACROSS
WESTERN CONUS WITH SOUTHWESTERLY FLOW STRETCHING ACROSS CENTRAL
PLAINS INTO MID/UPPER MO RIVER VALLEY. VIGOROUS SHORTWAVE TROUGH
NOTED OVER MID MO RIVER VALLEY PULLING AWAY FROM REGION...WHILE
UPSTREAM UPPER LOW NOTED DIGGING INTO GREAT BASIN. SURFACE ANALYSIS
SHOWS DRYLINE ACROSS FAR NORTHWEST MO INTO EASTERN KS...HOWEVER
PROFILER DATA SHOWS 850MB WINDS HAVE VEERED ACROSS AREA...THUS ONLY
SHALLOW LAYER OF MOISTURE REMAINING ACROSS FORECAST AREA.

FAIRLY QUIET DAY EXPECTED ACROSS FORECAST AREA AS SHORTWAVE RIDGE
BUILDS ACROSS REGION. AS GREAT BASIN LOW BEGINS TO EJECT TONIGHT LOW
LEVEL JET PROGGED TO INCREASE ACROSS EASTERN PLAINS. EXPECT
CONVECTION TO DEVELOP IN REGION OF MASS CONVERGENCE ALONG NOSE OF
JET ACROSS EASTERN KANSAS THEN SPREAD ACROSS FORECAST AREA. GIVEN
FAIRLY STEEP LAPSE RATES ABOVE MOIST LAYER LARGE HAIL WILL BE
POSSIBLE. SURFACE LOW PROGGED TO TRACK ACROSS NORTHWEST MO INTO
SOUTHERN IA SATURDAY MORNING...WITH FRONT PUSHING ACROSS FORECAST
AREA DURING AFTERNOON HOURS. HAVE KEPT HIGHER POPS ACROSS EASTERN
ZONES...AS FRONT WILL BE PUSHING THROUGH DURING PEAK HEATING.
SHEAR/INSTABILITY PARAMETERS SUPPORT THREAT OF SEVERE...AND LINEAR
FORCING ALONG ADVANCING FRONT SUGGESTS SQUALL LINE LIKELY TO QUICKLY
FORM WITH DAMAGING WINDS/LARGE HAIL POSSIBLE.

SEAMAN

.EAX...
KS...NONE.
MO...FLOOD WATCH FOR TONIGHT FOR ZONES MOZ033...MOZ038>040...
MOZ044>046...MOZ054.
Hazardous weather outlook, May 9, 1:05 PM CDT, 8 hours 56 minutes before
KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-101100-

HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
105 PM CDT FRI MAY 9 2003

...SEVERE THUNDERSTORMS PRODUCING DAMAGING WIND GUSTS AND HAIL
EXPECTED TONIGHT ACROSS EAST CENTRAL KANSAS INTO CENTRAL MISSOURI...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SEVERE THUNDERSTORMS WILL BE POSSIBLE TONIGHT ALONG AND JUST NORTH
OF A FRONTAL BOUNDARY THAT WILL EXTEND FROM SOUTHEAST KANSAS INTO
CENTRAL MISSOURI.  THE MOST LIKELY AREA TO SEE DAMAGING WIND GUSTS
AND HAIL WILL BE IN LOCATIONS ALONG AND SOUTH OF A LINE FROM KANSAS
CITY TO MOBERLY MISSOURI.  THERE WILL BE LESS OF A THREAT IN
NORTHERN MISSOURI.  HEAVY RAIN WILL ALSO BE POSSIBLE TONIGHT FROM
EAST CENTRAL KANSAS INTO CENTRAL MISSOURI. PORTIONS OF CENTRAL
MISSOURI ALREADY HAVE SATURATED GROUND FROM EARLIER RAINS...SO IF
THE HEAVY RAIN OCCURS...IT MAY LEAD TO FLOODING PROBLEMS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
THUNDERSTORMS FROM FRIDAY NIGHT WILL CONTINUE ACROSS NORTHERN AND
CENTRAL MISSOURI DURING THE MORNING HOURS...BUT BE WEAKENING AND
THEN DIMINISH BY MIDDAY. HOWEVER MORE THUNDERSTORMS ARE EXPECTED TO
REDEVELOP IN CENTRAL MISSOURI IN THE AFTERNOON HOURS...MAINLY EAST
OF A LINE FROM BETHANY TO BUTLER MISSOURI. THESE STORMS MAY BECOME
SEVERE...WITH HAIL...DAMAGING WINDS AND ISOLATED TORNADOES. THESE
STORMS SHOULD MOVE EAST OF THE REGION SATURDAY EVENING.

FOR NEXT WEEK THUNDERSTORMS WILL BE POSSIBLE AGAIN TUESDAY NIGHT
THROUGH THURSDAY AS ANOTHER FRONTAL BOUNDARY MOVES INTO EAST KANSAS
AND NORTHERN MISSOURI.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT IN AREAS ALONG AND SOUTH OF
A LINE FROM KANSAS CITY TO MOBERLY MISSOURI AND AGAIN ON SATURDAY
ALONG AND EAST OF A LINE FROM BETHANY TO BUTLER MISSOURI

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC AND CLIMATE
INFORMATION...IS AVAILABLE ON THE WEB AT HTTP://WWW.CRH.NOAA.GOV/EAX
OR HTTP://WEATHER.GOV.

PC

In the hours before

Local storm report, May 9, 9:02 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
902 PM CDT FRI MAY 09 2003

TIME(CDT)  .....CITY LOCATION.....STATE   ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0902 PM    GRAIN VLY                 MO   1.5 INCH HAIL
05/09/03   JACKSON                        REPORTED BY STORM
                                          SPOTTER.
Local storm report, May 9, 9:04 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
904 PM CDT FRI MAY 09 2003

TIME(CDT)  .....CITY LOCATION.....STATE   ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0845 PM    LOUISBURG                 KS   1 INCH HAIL
05/09/03   MIAMI                          REPORTED BY LAW
                                          ENFORCEMENT OFFICIAL.
Local storm report, May 9, 9:06 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
906 PM CDT FRI MAY 09 2003

TIME(CDT)  .....CITY LOCATION.....STATE   ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0906 PM    OAK GROVE                 MO   .75 INCH HAIL
05/09/03   JACKSON                        REPORTED BY EMERGENCY
                                          MANAGEMENT.
Local storm report, May 9, 9:13 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
913 PM CDT FRI MAY 09 2003

TIME(CDT)  .....CITY LOCATION.....STATE   ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0909 PM    CLEVELAND                 MO   60 MPH TSTM GUST
05/09/03   CASS                           REPORTED BY PUBLIC.
Local storm report, May 9, 9:27 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
927 PM CDT FRI MAY 09 2003

TIME(CDT)  .....CITY LOCATION.....STATE   ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0925 PM    FREEMAN                   MO   WIND DAMAGE
05/09/03   CASS                           OFFICER ALMOST BLOWN
                                          OFF THE ROAD...RVS
                                          OVERTURNED. REPORTED BY
                                          LAW ENFORCEMENT OFFICIAL.
Local storm report, May 9, 9:45 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
945 PM CDT FRI MAY 09 2003

TIME(CDT)  .....CITY LOCATION.....STATE   ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0944 PM    HARRISONVILLE             MO   TORNADO
05/09/03   CASS                           TORNADO REPORTED NEAR 2
                                          HIGHWAY AND 71 HIGHWAY.
                                          REPORTED BY LAW
                                          ENFORCEMENT OFFICIAL.

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 9, 7:31 PM CDTSevere Thunderstorm WarningEAXJohnson59 min
May 9, 7:42 PM CDTSevere Thunderstorm WarningEAXLafayette63 min
May 9, 8:22 PM CDTSevere Thunderstorm WarningEAXSaline38 min
May 9, 8:23 PM CDTSevere Thunderstorm WarningEAXHoward, Randolph67 min
May 9, 8:43 PM CDTSevere Thunderstorm WarningEAXCass62 min
May 9, 8:55 PM CDTSevere Thunderstorm WarningEAXJackson65 min
May 9, 9:09 PM CDTSevere Thunderstorm WarningEAXLafayette66 min
May 9, 9:11 PM CDTSevere Thunderstorm WarningEAXMacon64 min
May 9, 9:16 PM CDTFlash Flood WarningEAXCass6 hr
May 9, 9:30 PM CDTTornado WarningEAXCass30 min
May 9, 10:03 PM CDTTornado WarningEAXLafayette42 min
May 9, 10:12 PM CDTSevere Thunderstorm WarningEAXCass63 min
May 9, 10:16 PM CDTTornado WarningEAXSaline59 min
May 9, 10:28 PM CDTSevere Thunderstorm WarningEAXJohnson62 min
May 9, 10:44 PM CDTTornado WarningEAXJohnson61 min
May 9, 11:21 PM CDTSevere Thunderstorm WarningEAXPettis39 min
May 9, 11:30 PM CDTSevere Thunderstorm WarningEAXJohnson45 min
May 10, 3:22 AM CDTSevere Thunderstorm WarningEAXCooper53 min
May 10, 3:29 AM CDTSevere Thunderstorm WarningEAXHenry46 min
May 10, 3:38 AM CDTSevere Thunderstorm WarningEAXJackson37 min
May 10, 3:49 AM CDTSevere Thunderstorm WarningEAXJohnson56 min
May 10, 3:58 AM CDTSevere Thunderstorm WarningEAXClay62 min
May 10, 4:20 AM CDTSevere Thunderstorm WarningEAXPettis40 min
May 10, 4:21 AM CDTSevere Thunderstorm WarningEAXPlatte39 min
May 10, 4:33 AM CDTSevere Thunderstorm WarningEAXSaline57 min
May 10, 4:38 AM CDTSevere Thunderstorm WarningEAXCooper37 min
May 10, 4:45 AM CDTSevere Thunderstorm WarningEAXJackson60 min
May 10, 4:55 AM CDTSevere Thunderstorm WarningEAXRay65 min
May 10, 5:11 AM CDTSevere Thunderstorm WarningEAXCass64 min
May 10, 5:23 AM CDTSevere Thunderstorm WarningEAXLafayette67 min
May 10, 5:26 AM CDTSevere Thunderstorm WarningEAXHoward49 min
May 10, 5:33 AM CDTSevere Thunderstorm WarningEAXJohnson72 min
May 10, 5:36 AM CDTFlash Flood WarningEAXCooper, Howard, Pettis, Saline6 hr
May 10, 5:57 AM CDTFlash Flood WarningEAXRandolph6 hr
May 10, 6:02 AM CDTSevere Thunderstorm WarningEAXCass13 min
May 10, 1:20 PM CDTSevere Thunderstorm WarningEAXCarroll55 min
May 10, 3:15 PM CDTSevere Thunderstorm WarningEAXCarroll, Ray60 min
May 10, 3:17 PM CDTSevere Thunderstorm WarningEAXDeKalb, Gentry43 min
May 10, 3:23 PM CDTSevere Thunderstorm WarningEAXJohnson67 min
May 10, 3:25 PM CDTSevere Thunderstorm WarningEAXHarrison50 min
May 10, 3:31 PM CDTSevere Thunderstorm WarningEAXDaviess44 min
May 10, 3:39 PM CDTTornado WarningEAXDaviess, Harrison51 min
May 10, 3:47 PM CDTTornado WarningEAXLinn58 min
May 10, 4:02 PM CDTTornado WarningEAXCarroll58 min
May 10, 4:11 PM CDTSevere Thunderstorm WarningEAXMercer64 min
May 10, 4:16 PM CDTSevere Thunderstorm WarningEAXLafayette, Saline59 min
May 10, 4:18 PM CDTTornado WarningEAXChariton42 min
May 10, 4:25 PM CDTTornado WarningEAXAdair, Sullivan65 min
May 10, 4:32 PM CDTTornado WarningEAXSaline43 min
May 10, 4:43 PM CDTTornado WarningEAXMacon47 min
May 10, 4:45 PM CDTSevere Thunderstorm WarningEAXPutnam60 min
May 10, 4:55 PM CDTTornado WarningEAXPutnam65 min
May 10, 5:07 PM CDTSevere Thunderstorm WarningEAXChariton, Howard53 min
May 10, 5:12 PM CDTSevere Thunderstorm WarningEAXRandolph63 min
May 10, 5:21 PM CDTTornado WarningEAXRandolph39 min
May 10, 5:44 PM CDTTornado WarningEAXCooper46 min
May 10, 5:58 PM CDTTornado WarningEAXRandolph32 min
May 10, 6:01 PM CDTTornado WarningEAXPutnam29 min
May 10, 6:13 PM CDTTornado WarningEAXHenry47 min
May 10, 6:30 PM CDTSevere Thunderstorm WarningEAXSaline45 min
May 10, 6:52 PM CDTSevere Thunderstorm WarningEAXChariton38 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2003Every severe thunderstorm warning in 2003

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.